# SDR AU961136

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B26
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: NB30079
- Condition: Cracked
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH HORIZONTAL STABILISER INNER NOSE RIB CRACKED AT STN 11.40 - SUSPECT CAUSED BY HORIZONTAL STABILISER BEING USED AS AMAINTENANCE STAND IN LIEU OF THE CORRECT ITEM -  PERSONNEL/MAINTENANCE ERROR
